Alert archive / Guam / Small Craft Advisories in 2021
Small Craft Advisory 3, NWS Guam
NWS Guam issued this small craft advisory at Jan 30, 2021, 1:47 AM CST. It took effect at Jan 30, 2021, 2:00 AM CST. It was in force for 300 days.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2021, 1:47 AM CST (07:47 UTC)
- In effect from
- Jan 30, 2021, 2:00 AM CST
- Expired
- Nov 26, 2021, 1:36 AM CST
- In force
- 300 days
- Issued by
- NWS Guam
The text
As transmitted.
151 WHGM70 PGUM 300747 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 547 PM ChST Sat Jan 30 2021 PMZ153-154-302100- /O.NEW.PGUM.SC.Y.0003.210130T0800Z-210203T0800Z/ Tinian Coastal Waters-Saipan Coastal Waters- 547 PM ChST Sat Jan 30 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CHST WEDNESDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt. Seas are expected to build to 8 to 11 feet by Sunday. * WHERE...Tinian Coastal Waters and Saipan Coastal Waters. * WHEN...Until 6 PM ChST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Winds and seas may build over Guam and Rota Waters by Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
21 follow-up statements
142 WHGM70 PGUM 301834 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 434 AM ChST Sun Jan 31 2021 PMZ153-154-310745- /O.CON.PGUM.SC.Y.0003.000000T0000Z-210203T0800Z/ Tinian Coastal Waters-Saipan Coastal Waters- 434 AM ChST Sun Jan 31 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM WEDNESDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt. Seas of 8 to 12 feet will continue for the next several days. * WHERE...Tinian Coastal Waters and Saipan Coastal Waters. * WHEN...Until 6 PM Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Slaughter
163 WHGM70 PGUM 310611 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 411 PM ChST Sun Jan 31 2021 PMZ153-154-311415- /O.CON.PGUM.SC.Y.0003.000000T0000Z-210203T0800Z/ Tinian Coastal Waters-Saipan Coastal Waters- 411 PM ChST Sun Jan 31 2021 ...SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR GUAM AND ROTA... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR TINIAN AND SAIPAN... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt for Saipan and Tinian Waters. Seas of 9 to 12 feet for all Mariana Waters feet will continue for the next several days. * WHERE...All Mariana Waters. * WHEN...Until 6 PM Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ BH
058 WHGM70 PGUM 312034 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 634 AM ChST Mon Feb 1 2021 PMZ151-152-010445- /O.EXA.PGUM.SC.Y.0003.000000T0000Z-210203T0800Z/ Guam Coastal Waters-Rota Coastal Waters- 634 AM ChST Mon Feb 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM WEDNESDAY... * WHAT...Northeast winds 15 to 25 kt. Seas of 9 to 12 feet for all Mariana Waters feet will continue for the next several days. * WHERE...Guam and Rota Coastal Waters. * WHEN...Until at least 6 PM Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Highest seas will be in Tinian and Saipan waters through Tuesday, then will spread southward. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid boating in hazardous conditions. && $$ PMZ153-154-010445- /O.CON.PGUM.SC.Y.0003.000000T0000Z-210203T0800Z/ Tinian Coastal Waters-Saipan Coastal Waters- 634 AM ChST Mon Feb 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM WEDNESDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas of 9 to 12 feet. * WHERE...Saipan and Tinian Coastal Waters. * WHEN...Until at least 6 PM Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid boating in hazardous conditions. && $$ Stanko
092 WHGM70 PGUM 010108 CCA MWWGUM URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service Tiyan GU 1108 AM ChST Mon Feb 1 2021 PMZ151-152-010445- /O.COR.PGUM.SC.Y.0003.000000T0000Z-210203T0800Z/ Guam Coastal Waters-Rota Coastal Waters- 1108 AM ChST Mon Feb 1 2021 Corrected wind directions ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM WEDNESDAY... * WHAT...East winds 15 to 25 kt and seas of 9 to 12 feet. * WHERE...Guam and Rota Coastal Waters. * WHEN...Until at least 6 PM Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Highest seas will be in Tinian and Saipan waters through Tuesday, then will spread southward. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid boating in hazardous conditions. && $$ PMZ153-154-010445- /O.COR.PGUM.SC.Y.0003.000000T0000Z-210203T0800Z/ Tinian Coastal Waters-Saipan Coastal Waters- 1108 AM ChST Mon Feb 1 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM WEDNESDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas of 9 to 12 feet. * WHERE...Saipan and Tinian Coastal Waters. * WHEN...Until at least 6 PM Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid boating in hazardous conditions. && $$ Stanko
657 WHGM70 PGUM 010727 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 527 PM ChST Mon Feb 1 2021 PMZ151>154-012100- /O.EXT.PGUM.SC.Y.0003.000000T0000Z-210204T0800Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 527 PM ChST Mon Feb 1 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT THROUGH THURSDAY AFTERNOON... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas of 8 to 12 feet. * WHERE...Marianas Coastal Waters. * WHEN...Until 6 PM ChST Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Highest winds and seas will be in Tinian and Saipan waters through Tuesday, then will spread southward. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kleeschulte
562 WHGM70 PGUM 012000 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 600 AM ChST Tue Feb 2 2021 PMZ151>154-020730- /O.CON.PGUM.SC.Y.0003.000000T0000Z-210204T0800Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 600 AM ChST Tue Feb 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH THURSDAY AFTERNOON... * WHAT...East winds 20 to 25 kt and seas of 8 to 12 feet. * WHERE...Marianas Coastal Waters. * WHEN...Until 6 PM ChST Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Highest winds and seas will be in Tinian and Saipan waters today, then will spread southward. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid boating in hazardous conditions. && $$ Middlebrooke
396 WHGM70 PGUM 020711 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 511 PM ChST Tue Feb 2 2021 PMZ151>154-021515- /O.CON.PGUM.SC.Y.0003.000000T0000Z-210204T0800Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 511 PM ChST Tue Feb 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST THURSDAY... * WHAT...East winds 15 to 25 kt and seas of 8 to 12 feet. * WHERE...Marianas Coastal Waters. * WHEN...Until 6 PM ChST Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Highest winds and seas will be in Tinian and Saipan waters this evening, then will spread southward. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid boating in hazardous conditions. && $$ Stanko
552 WHGM70 PGUM 021929 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 529 AM ChST Wed Feb 3 2021 PMZ151>154-030700- /O.CON.PGUM.SC.Y.0003.000000T0000Z-210204T0800Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 529 AM ChST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CHST THURSDAY... * WHAT...East winds 15 to 25 kt and seas of 9 to 12 feet. * WHERE...Marianas Coastal Waters. * WHEN...Until 6 PM ChST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid boating in hazardous conditions. && $$ Doll
845 WHGM70 PGUM 030441 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 241 PM ChST Wed Feb 3 2021 PMZ151>154-030900- /O.CON.PGUM.SC.Y.0003.000000T0000Z-210204T0800Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 241 PM ChST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM THURSDAY... * WHAT...East winds 20 to 30 kt with gusts to near gale force and seas 9 to 12 feet. * WHERE...Marianas Coastal Waters. * WHEN...Until 6 PM Thursday. * IMPACTS...Conditions will be hazardous to small craft. Strong wind will make navigation difficult and large waves can capsize small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Aydlett
702 WHGM70 PGUM 030704 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 504 PM ChST Wed Feb 3 2021 PMZ151>154-032100- /O.EXT.PGUM.SC.Y.0003.000000T0000Z-210205T0800Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 504 PM ChST Wed Feb 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT THROUGH FRIDAY AFTERNOON... * WHAT...East winds 15 to 25 kt and seas 8 to 11 feet. * WHERE...Marianas Coastal Waters. * WHEN...Until 6 PM Friday. * IMPACTS...Conditions will be hazardous to small craft. Strong winds will make navigation difficult and large waves can capsize small craft. * ADDITIONAL INFORMATION...Seas and winds will subside beginning Friday, falling below hazardous levels by Friday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Aydlett
697 WHGM70 PGUM 031845 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 445 AM ChST Thu Feb 4 2021 PMZ151>154-040800- /O.EXT.PGUM.SC.Y.0003.000000T0000Z-210206T0800Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 445 AM ChST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM SATURDAY... * WHAT...Fresh to strong winds and combined seas of 8 to 10 feet. * WHERE...Marianas coastal waters. * WHEN...Until 6 PM Saturday. * IMPACTS...Conditions will be hazardous to small craft. Strong winds will make navigation difficult and large waves may capsize small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid boating in these hazardous conditions. && $$ Middlebrooke
072 WHGM70 PGUM 040717 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 517 PM ChST Thu Feb 4 2021 PMZ151>154-042100- /O.CON.PGUM.SC.Y.0003.000000T0000Z-210206T0800Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 517 PM ChST Thu Feb 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... * WHAT...East winds 15 to 25 kt and seas 8 to 10 feet. * WHERE...Marianas Coastal Waters. * WHEN...Until 6 PM Saturday. * IMPACTS...Conditions will be hazardous to small craft. Strong winds will make navigation difficult and large waves may capsize small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Aydlett
152 WHGM70 PGUM 041815 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 415 AM ChST Fri Feb 5 2021 PMZ151>154-050800- /O.CON.PGUM.SC.Y.0003.000000T0000Z-210206T0800Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 415 AM ChST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM SATURDAY... * WHAT...East winds 20 kt with frequent gusts to 25 kt, and seas 7 to 9 feet. * WHERE...Marianas coastal waters. * WHEN...Until 6 PM Saturday. * IMPACTS...Conditions will be hazardous to operators of small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid boating in these hazardous conditions. && $$ Middlebrooke
569 WHGM70 PGUM 050630 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 430 PM ChST Fri Feb 5 2021 PMZ151>154-051430- /O.CON.PGUM.SC.Y.0003.000000T0000Z-210206T0800Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 430 PM ChST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM SATURDAY... * WHAT...East winds 15 to 20 kt with frequent gusts to 25 kt, and seas 8 to 10 feet. * WHERE...Marianas coastal waters. * WHEN...Until 6 PM Saturday. * IMPACTS...Conditions will be hazardous to operators of small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Slaughter
756 WHGM70 PGUM 050633 CCA MWWGUM URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service Tiyan GU 433 PM ChST Fri Feb 5 2021 PMZ151>154-051430- /O.COR.PGUM.SC.Y.0003.000000T0000Z-210206T0800Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 433 PM ChST Fri Feb 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM SATURDAY... .Corrected Typo... * WHAT...East winds 15 to 20 kt with occasional gusts to 35 kt, and seas 8 to 10 feet. * WHERE...Marianas coastal waters. * WHEN...Until 6 PM Saturday. * IMPACTS...Conditions will be hazardous to operators of small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Slaughter
176 WHGM70 PGUM 052018 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 618 AM ChST Sat Feb 6 2021 PMZ151>154-060900- /O.EXT.PGUM.SC.Y.0003.000000T0000Z-210206T2000Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 618 AM ChST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH TONIGHT... * WHAT...East winds 15 to 20 kt with frequent gusts of 25 to 30 kt. * WHERE...Marianas coastal waters. * WHEN...Until 6 AM Sunday. * IMPACTS...Gusty winds will make navigation difficult for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Chan
749 WHGM70 PGUM 052047 CCA MWWGUM URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service Tiyan GU 647 AM ChST Sat Feb 6 2021 PMZ151>154-060900- /O.COR.PGUM.SC.Y.0003.000000T0000Z-210206T2000Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 647 AM ChST Sat Feb 6 2021 CORRECTED PRECAUTIONARY/PREPAREDNESS ACTIONS SECTION ...SMALL CRAFT ADVISORY IN EFFECT THROUGH TONIGHT... * WHAT...East winds 15 to 20 kt with frequent gusts of 25 to 30 kt. * WHERE...Marianas coastal waters. * WHEN...Until 6 AM Sunday. * IMPACTS...Strong gusty winds will make navigation difficult for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid boating in these hazardous conditions. && $$ Chan
709 WHGM70 PGUM 060624 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 424 PM ChST Sat Feb 6 2021 PMZ151>154-062000- /O.CON.PGUM.SC.Y.0003.000000T0000Z-210206T2000Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 424 PM ChST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM SUNDAY... * WHAT...East winds 15 to 20 kt with frequent gusts of 25 to 30 kt. * WHERE...Marianas coastal waters. * WHEN...Until 6 AM Sunday. * IMPACTS...Strong gusty winds will make navigation difficult for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Slaughter
047 WHGM70 PGUM 061819 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 419 AM ChST Sun Feb 7 2021 PMZ151>154-061930- /O.CAN.PGUM.SC.Y.0003.000000T0000Z-210206T2000Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 419 AM ChST Sun Feb 7 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Frequent strong wind gusts are no longer expected across the Marianas coastal waters. Therefore, the Small Craft Advisory is cancelled. $$ Chan
898 WHGM70 PGUM 252148 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU Issued by National Weather Service Honolulu HI 748 AM ChST Fri Nov 26 2021 PMZ151>154-260600- /O.NEW.PGUM.SC.Y.0003.211125T2148Z-211127T0900Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 748 AM ChST Fri Nov 26 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CHST SATURDAY... * WHAT...East winds 15 to 20 kt with gusts to 30 kt. * WHERE...Guam, Rota, Tinian and Saipan Coastal Waters. * WHEN...Until 7 PM ChST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
485 WHGM70 PGUM 260736 MWWGUM URGENT - MARINE WEATHER MESSAGE National Weather Service Tiyan GU 536 PM ChST Fri Nov 26 2021 PMZ151>154-262000- /O.CAN.PGUM.SC.Y.0003.000000T0000Z-211127T0900Z/ /O.CON.PGUM.SC.Y.0019.000000T0000Z-211126T2000Z/ Guam Coastal Waters-Rota Coastal Waters-Tinian Coastal Waters- Saipan Coastal Waters- 536 PM ChST Fri Nov 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM SATURDAY... * WHAT...East winds 15 to 20 kt with gusts to 25 kt. * WHERE...Marianas Coastal Waters. * WHEN...Until 6 AM Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Moderate to fresh trade winds and occasional strong gusts will continue through tonight before decreasing, but only slightly, early Saturday. Winds and seas are then expected to increase again Saturday night or Sunday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Aydlett
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Guam wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 4:11 PM CST, 9 hours 36 minutes earlier.
Area forecast discussion, Jan 29, 4:11 PM CST, 9 hours 36 minutes before
Area Forecast Discussion National Weather Service Tiyan GU 811 AM ChST Sat Jan 30 2021 .Marianas Synopsis... Guam Doppler weather radar shows no showers within the Marianas water. There is a line of showers south of Guam waters, moving west. It remains to be seen whether it will have any effects on the Guam waters. Satellite shows convergence ahead of a cold front is just hitting Anatahan, and could soon enter the Saipan waters. The buoys reveal combined seas of 6 to 7 feet, composed mainly of a 5 foot swell from the east-northeast. && .Discussion... The cold front to our northwest is supposed to get closer, and could arrive. If it does arrive, when will it do so, and how long will it stay? Those are the undertainties. After the front leaves the local area, expect a return to standard dry season weather. The low topped clouds associated with this front indicate that rainfall amounts are unlikely to be very large. It could be just enough, though, to keep fire weather season at bay a bit longer. && .Marine... Canceled the high surf advisory and high risk of rip currents as the diminished swell no longer had the capacity to generate these. The respite will be short lived, however, as a new swell push is coming in first from the northwest then turning toward the northeast. The advisories will most likely be back up by Monday, if not sooner. && .Eastern Micronesia and Chuuk... Marine conditions remain the main concern across the region with high surf advisories in effect for Chuuk, Pohnpei, and Kosrae. Seas have also risen near Majuro reaching criteria for a small craft advisory. For the near and short term seas are expected to decrease slightly, as the system that produced these swells has moved farther into the Bering sea. Even with the bulk of the systems winds not aimed towards Micronesia. Over the weekend conditions will stay close to hazardous criteria, although they may briefly fall below advisory thresholds Saturday night through Sunday. Starting early next week, swells from the the next mid-latitude cyclone off the coast of Japan will start to impact the region. Altimetry passes near Japan indicate seas between 14 to 16 feet. Thankfully, swells that high are not expected to reach the area. Instead Wave Watch 3 guidance keeps seas between 9 to 11 feet from Monday through Thursday. NUCAPs soundings along with radiosondes from across the region continue to show a robust layer of dry air above 700 mb. This dry air will continue to suppress deep convection and, thunderstorm development will be nearly impossible through the first half of the week. By Wednesday the situation begins to change. Models indicate a new trade wind disturbance forming that will primarily impact Kosrae and Pohnpei. At this far out, there is little agreement between the models, the GFS support a weak system while the ECMWF instead pushes for a more robust disturbance. Digging deeper into the models the biggest difference appears that the ECMWF is expecting the high pressure near Guam to become stronger high pressure and move south towards the Marshall islands. A high pressure system centered near 8N as strong as the ECMWF predicts would be unusual. With this in mind the forecast leans heavily towards the GFS which keeps the upper-level system closer to the Marianas. && .Western Micronesia for Koror and Yap... Marine conditions are still the biggest concern for the area. The large long period swell that has been the cause of hazardous conditions will begin to fade today and this evening. Unfortunately it will quickly be replaced by a new larger swell that will impact the region Sunday through Monday. This swell is expected to primarily impact north facing reefs but could cause hazardous conditions on east facing reefs, especially for Yap. By Tuesday seas should begin to quickly fall, going below hazardous levels. The rest of the forecast remain unchanged with scattered showers possible on Monday as a shear line moves through the region. After the passage of the shear line, convection will become isolated again with no organized systems expected through the rest of the week. && .GUM WATCHES/WARNINGS/ADVISORIES... GU...None. Marianas Waters...None. && Marianas: Stanko Micronesia: Slaughter
The office that day
Everything else NWS Guam issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 12:00 PM CST | Rip Current Statement | GUM | 9 days | |
| Jan 30, 12:00 PM CST | High Surf Advisory | GUM | 5 days |
Nearby
Small Craft Advisories in Guam, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.